A 19 year old healthy student in India has died of brain haemorrhage after getting the COVID-19 vaccine shot. While the family of the victim says she died due to the side-effects of the vaccine, the medical fraternity is baffled by the incident.
- EXPLOSIVE: Here’s what was uncovered in Hunter Biden’s iCloud Hack
- MAJOR PEER REVIEWED STUDY: Moderna Vaccine Increases Myocarditis Risk By 44 Times In Young Adults
- MUST READ: High Level International Bankers Simulate The Collapse Of Global Financial System
- BIG STORY: Wuhan Lab Isolated Monkeypox Strain In 2020
- EXPLOSIVE: Ukraine Biolabs Used Fever Carrying Mosquitoes To Spark Dengue Pandemic In Cuba
The untimely death of an apparently fit 19-year-old graduation student from brain haemorrhage in Kerala’s Thiruvalla town on Thursday has baffled her kin as well as the medical fraternity.
Nova Sabu, 19, daughter of Sabu C Thomas died in a private hospital on Thursday morning, reported Manorama, Kerala’s daily newspaper.
Her family members alleged that she died due to the side-effects of the COVID-19 vaccine.
Nova had received the first dose of the Covid vaccine during a visit to a private medical college hospital in Kochi on July 28. She had then visited the hospital to get braces for her teeth, her relatives said.
Subscribe to GreatGameIndia
She felt feverish on her return and experienced uneasiness after two days. She was admitted to a private hospital in Kozhencherry for further evaluation.
However, the uneasiness continued after being discharged. The prescribed medicines did not help either.
Nova was admitted to a hospital in Thiruvalla when the situation worsened on August 7. On identifying a case of brain haemorrhage, she was moved to a ventilator.
Nova was a graduation student at the Amrita College in Kochi. Her mother Jean teaches at St Mary’s School, Ranni.
“An investigation has been initiated and the medical report ascertaining the cause of death is yet to be submitted,” District Medical Officer AL Sheeja informed.
As reported by GreatGameIndia earlier, according to Intermountain Healthcare doctors women who were recently vaccinated for COVID-19 may show symptoms of Breast Cancer as a side-effect of the vaccine.
Meanwhile, results of a study published in the International Journal of Clinical Practuce found that there is enough literature available to determine that COVID-19 vaccines increases the risk of more severe diseases and that recipients should be made aware of all the risks before being vaccinated.
The scientists concluded that vaccines may worsen COVID-19 disease via antibody-dependent enhancement (ADE) and that the risks are kept secret in clinical trial protocols and consent forms.
At the sametime about two-thirds of the general population have COVID-19 antibodies and 67.6% of India’s population were exposed to the disease, the fourth serosurvey conducted by ICMR during the June-July 2021 period found.
Nobel Prize winner French Virologist Prof. Luc Montagnier in an interview made a startling claim that the COVID-19 vaccines itself are creating variants. He said that epidemiologists know but are “silent” about the phenomenon, known as “Antibody Dependent Enhancement” (ADE).